JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 105
Kantorovich Type Inequalities for $1> p> 0$

    Authors: Mariko Giga,  
    Keywords: Kantorovich type inequality, Order preserving inequality, Concave function.  
    Date Received: 24/05/03  
    Date Accepted: 28/06/03  
    Subject Codes:


    Editors: Takayuki Furuta,  

We shall discuss operator inequalities for 1> p> 0  associated with Hölder-McCarthy and Kantorovich inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login